Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling pressure in temples with pain, dizziness. Taking light treatment, condition improved, worsened. Recommendations?

About a year ago I started feeling pressure on my temples with pain then I started to feel dizzy. The first doctor i saw told me that it could probably be vertigo. He gave me some exercises to do at home but nothing. I checked with another doctor and he told me it could be caused by my low blood pressure. He gave me some pills to better my blood circulation and told me that i needed to start exercising and drinking caffeeine products. I did and it helped but know i'm back to feeling the same way.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The persistent dizziness and pressure in the temples that you are feeling could be related to anaemia, middle ear disease, cervical spondylosis, cardiac causes, etc. A detailed investigations are needed to find out the cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor